# SDR CA140409002

- Difficulty date: April 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 34,963 hours
- Engine: Ge CF343B1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Restrictor
- Part number: FCLX0515700BB
- Condition: Damaged
- Location: Nlg Steering
- Part time: 33,392 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ARRIVAL THE FLIGHT CREW COMPLAINED THAT THE NOSE WHEEL STEERING WAS SLOW TO RESPOND, THERE WERE NO CAUTION MESSAGES.  THE ACFT HAS A RECENT HISTORY OF THIS DEFECT WITH EXTENSIVE TROUBLESHOOTING HAVING BEEN CARRIED OUT INCLUDING GEAR REPLACEMENT.  DURING FURTHER IN-DEPTH TROUBLESHOOTING A PIECE OF THE RESTRICTOR SCREEN WAS FOUND MISSING ON RESTRICTOR, PN FCLX0515700BB, WHICH MOUNTS TO THE NLG SELECTOR VALVE.  THE RESTRICTOR WAS REPLACED ALONG WITH SEVERAL OTHER HYD  COMPONENTS TO THE STEERING SYS AND THE HYD LINES WERE FLUSHED. IT IS SUSPECTED THAT THE MISSING PIECE OF THE RESTRICTOR FOUND ITS WAY TO THE STEERING MANIFOLD AND BLOCKED A PASSAGEWAY CAUSING THE STEERING TO BE SLOW TO RESPOND.
